MedElevator Войти в исследования
← Поиск публикаций
Revue neurologique · 2007

[Fasciitis with eosinophilia: a possible causal role of angiotensin converting enzyme inhibitor].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Serratrice J, Pellissier J F, Champsaur P, Weiller P J

Аннотация

Among neuroeosinophilic syndromes, neuromuscular disorders are considered as a special group, including perimyosistis, polymyositis and fasciitis. These three disorders are considered as a continuum. They usually without a recognized cause, and are considered to be spontaneous or exercise-induced. We report the case of a 43 year-old woman who experienced angioedema followed by an histologically proven-fasciitis with eosinophilia after Ramipril (Triatec) use. Causal attribution to Ramipril was considered "plausible". To our knowledge this side effect has never been reported with this drug.

Предметные рубрики MeSH